Embeddings of Curves.

Ingrid Bauer

Manuscripta mathematica (1995)

  • Volume: 87, Issue: 1, page 27-34
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Bauer, Ingrid. "Embeddings of Curves.." Manuscripta mathematica 87.1 (1995): 27-34. <http://eudml.org/doc/156072>.

author = {Bauer, Ingrid},
journal = {Manuscripta mathematica},
keywords = {ampleness of divisors on a smooth projective surface; Bordiga surfaces},
number = {1},
pages = {27-34},
title = {Embeddings of Curves.},
url = {http://eudml.org/doc/156072},
volume = {87},
year = {1995},

AU - Bauer, Ingrid
TI - Embeddings of Curves.
JO - Manuscripta mathematica
PY - 1995
VL - 87
IS - 1
SP - 27
EP - 34
KW - ampleness of divisors on a smooth projective surface; Bordiga surfaces
UR - http://eudml.org/doc/156072
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.